# SDR CA001106016

- Difficulty date: October 31, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 16,681 hours
- Engine: Pwa PT6A34
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Bushing
- Part number: C3FS145
- Condition: Cracked
- Location: Tie Bar
- Component: Tie Bar, Dhav, DHC3
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AD CF-82-26R1,  FOUND THAT TIE BAR BUSHINGS WERE NOT OF NORMAL TYPE PER PARTS MANUAL. TIE BAR BUSHINGS WERE REMVD&VISUAL&DYE CHECK INSP CARRIED OUT ON END FITTING. DURING NDT INSPE CTION, IND.S WERE THAT CRACK RADIATING FROM BUSHING HOLE ON TOP INBOARD EDGE. FOR PURPOSES, OF FURTHER INSP, SURFACE MATERIAL REMVD TO MIN THICKNESS OF TIE BAR LUG. FLUORESCENT PENETRANT INSPECTION CARRIED OUT AGAIN, & CRACK IND.
